# SDR USAAD96084

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FLT 912 - FLL-CLT - DURING CLIMB, CREW HEARD A LOUD BANG AND NOTICED POWER LOSS FROM RIGHT ENGINE.  SHUT DOWN ENGINE.  REPLACED RIGHT ENGINE.  (M)
